# SDR CA150916003

- Difficulty date: September 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bbavia 7GCB
- Aircraft time: 5,806 hours
- Engine: Lyc O320A2B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 3668
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT MLG OLEO ASSY DETACHED FROM THE AXLE STRUT ASSY.  THE OLEO CYLINDER HAD UNTHREADED FROM THE CAP ON THE AXLE STRUT, THE LOCK NUT WAS STILL ATTACHED TO THE CYLINDER BUT DID NOT PREVENT THE CYLINDER FROM UNTHREADING.
